Save up to 30% on fragrance gift sets. shop now
87020

Grand-Pa

Headache Tablets 24 Tablets

Grand-Pa 24 Headache Tablets help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. Each tablet contains: aspirin 226.8 mg, Paracetamol 162.0 mg, caffeine 32.4 mg.

R 2650
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R50 or FREE for orders over R450


Description:
Grand-Pa Headache Tablets 24 Tablets

Detailed Description:
Contains Paracetamol and aspirin - read package insert. Each tablet contains: aspirin 226.8 mg, Paracetamol 162.0 mg, caffeine 32.4 mg, for the symptomatic relief of mild to moderate pain and fever.

Pack size:
24 tablets

Quantity in pack:
24

Marketing description:
24 tablets. Grand-Pa®. Headache tablets. For the relief of: Headache. Toothache. Pain and fever. Triple action.

Brand:
Grand-Pa

Package type:
Re-Closable Packaging

See more See less

Usage instructions:
Adult dosage: two tablets to be taken with water every three hours. Should not be taken with other Paracetamol containing products. Do not use continuously for more than 10 days without consulting your doctor.

See more See less

Information not available.

See more See less

Reviews

from 0 reviews Write a review

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 4595
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 2995
Headache Powders 12 Powders
Grand-Pa
Headache Powders 12 Powders
R 2595
5.0
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 2295
5.0
SAVE 20% on selected Panado products
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 2295
5.0